MAUDE Adverse Event Report: CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE); RAZOR, SURGICAL

CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE); RAZOR, SURGICAL
Model Number 4406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that clipper blade was missing one of the teeth and blade.Verbatim: i am working with director of surgical services to obtain more details and see about getting the sample.Apparently, one of our clipper blades was missing one of the teeth on the blade.This led to patient harm per the cp manager.I have not seen the product or talked with a clinician who leads the department.I talked to her briefly on the morning of 10 december, she asked that i call her back later in the day, at 9:30am.I called back and left a message at that time.I will visit the account monday morning.
 
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).A sample was received for evaluation.Visual examination of the clipper handle was completed and found this was caused by physical damage.It is assumed that the fixed blade was broken by dropping on the floor or hitting it against a hard surface.A production record review was completed for batch/lot 0521 and no non conformances were identified during the pre-shipping inspection of this lot during manufacturing.No further action is required.This failure will continue to be tracked and trended.

Brand Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Common Device Name
RAZOR, SURGICAL
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13154062
Report Number1423507-2021-00058
Device Sequence Number4079096
Product Code LWK
UDI-Device Identifier10885403473142
UDI-Public(01)10885403473142
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4406
Device Catalogue Number4406
Device Lot Number0521
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown